# SDR TWAA9811101

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 57781
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CABIN, A FOUR-INCH SECTION OF TH EGRESS LIGHT COVER WAS FOUND BROKEN AND A PIECE MISSING.  REPLACED SECTION OF COVER.  CHECK-C 5-25-98 JFK.
